# SDR COMA0460627

- Difficulty date: November 16, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 21,860 hours, 19,420 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 526B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,789 hours, 5,521 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5497 FLAPS FAIL CAUTION MESSAGE.  REPLACED THE RT BPSU.
